Get Your Dog Care Questions Answered by Experts
Hello, JACustomer. I have been a Veterinary Nurse for over 15 years and would be happy to help you today. I'm reviewing your question right now.
1) The medication you're discussing, is it gamma aminobutyric acid?2) Did he consume anything else at the time of the GABA?3) How is he feeling now?
The dose that he consumed should not be toxic for his size. Dosages as high as 1000mg have been used in dogs his size without adverse effects. The sleepiness should wear off within the next 12-24 hours. If you find that other symptoms arise, let me know and I'll be happy to help. If the soft stool persists, add a few tsp of pure canned pumpkin to his diet at every meal.
I’ll be standing by if you have other questions. Let me know if I can help further.Did my response help to answer all of the questions that you had? If questions remain, please reply and let me know how I can assist.Before signing off today, please take the time to use the star rating system at the top of the page to leave a rating for me. Until this is done, the website will not compensate me for helping you.
If you would like to request me in the future for pet-related questions, you can do so by accessing this page: http://www.justanswer.com/pet/expert-pitrottmommy/?rpt=3800